# SDR CALA9900835

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt T/E Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT WING LEFT O/B FOREFLAP DENTED ON LEADING EDGE.  THE LEFT O/B FOREFLAP WAS REMOVED AND REPLACED IAW MM 27-51-3.
